# SDR ASOA2015071413338

- Difficulty date: June 23, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT APPROXIMATELY BS 437.   THE SEAT TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01 AND 51-21-06-001-001-A01.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03, ECTC REO 670-53-00-343, REV J, AND AMM 53-00-49-400-801.
